# SDR AALA202208094114

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A300*
- Aircraft serial: 10387
- Aircraft time: 5,308 hours, 1,353 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY ECAM AND CRC IN FLIGHT FOR 2 SECONDS (SELF CLEARED) NO REPORTED SMOKING OR VAPE FROM FLIGHT ATTENDANTS. MAINTENANCE ACCOMPLISHED A SATISFACTORY BITE TEST OF SMOKE WARNING SYSTEM WITH NO FAULTS NOTED.
